Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 5, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 8, 2014, 3:49 PM EST. It took effect at Jan 9, 2014, 7:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2014, 3:49 PM EST (20:49 UTC)
- In effect from
- Jan 9, 2014, 7:00 PM EST
- Expired
- Jan 10, 2014, 4:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
896 WHUS72 KMLB 082049 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 349 PM EST WED JAN 8 2014 AMZ550-090930- /O.NEW.KMLB.SC.Y.0005.140110T0000Z-140110T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 349 PM EST WED JAN 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 4 AM EST FRIDAY. * WINDS AND SEAS...BREEZY EAST WINDS 15 TO 20 KNOTS WILL BUILD SEAS TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-570-090930- /O.EXB.KMLB.SC.Y.0004.140109T0300Z-140110T0900Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 349 PM EST WED JAN 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST FRIDAY. * WINDS AND SEAS...EAST WINDS 15 TO 20 KNOTS WILL BUILD SEAS TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-090930- /O.EXT.KMLB.SC.Y.0004.000000T0000Z-140110T0900Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 349 PM EST WED JAN 8 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS AND SEAS...EAST WINDS 15 TO 20 KNOTS WILL BUILD SEAS TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
468 WHUS72 KMLB 090902 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 402 AM EST THU JAN 9 2014 AMZ552-555-570-572-575-100900- /O.CON.KMLB.SC.Y.0004.000000T0000Z-140110T0900Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 402 AM EST THU JAN 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS AND SEAS...EAST WINDS 15 TO 20 KNOTS WILL BUILD SEAS TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-100900- /O.CON.KMLB.SC.Y.0005.140110T0000Z-140110T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 402 AM EST THU JAN 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY... * WINDS AND SEAS...BREEZY EAST WINDS 15 TO 20 KNOTS WILL BUILD SEAS TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
380 WHUS72 KMLB 092058 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 358 PM EST THU JAN 9 2014 AMZ570-101500- /O.EXT.KMLB.SC.Y.0004.000000T0000Z-140110T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 358 PM EST THU JAN 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS AND SEAS...EAST WINDS AROUND 20 KNOTS WITH SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-572-575-100900- /O.CON.KMLB.SC.Y.0004.000000T0000Z-140110T0900Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 358 PM EST THU JAN 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS AND SEAS...EAST WINDS AROUND 20 KNOTS WITH SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-100900- /O.CON.KMLB.SC.Y.0005.140110T0000Z-140110T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 358 PM EST THU JAN 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY... * WINDS AND SEAS...BREEZY EAST WINDS 15 TO 20 KNOTS WITH SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
432 WHUS72 KMLB 100906 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 406 AM EST FRI JAN 10 2014 AMZ550-101500- /O.EXP.KMLB.SC.Y.0005.000000T0000Z-140110T0900Z/ /O.EXA.KMLB.SC.Y.0004.000000T0000Z-140110T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 406 AM EST FRI JAN 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND SEAS...BREEZY EAST TO SOUTHEAST WINDS 15 TO 20 KNOTS WITH SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-575-101500- /O.EXP.KMLB.SC.Y.0004.000000T0000Z-140110T0900Z/ /O.NEW.KMLB.SC.Y.0006.140110T0906Z-140110T1500Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 406 AM EST FRI JAN 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND SEAS...EAST TO SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-101500- /O.EXP.KMLB.SC.Y.0004.000000T0000Z-140110T0900Z/ /O.NEW.KMLB.SC.Y.0006.140110T0906Z-140110T2100Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 406 AM EST FRI JAN 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS...EAST TO SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-101500- /O.EXT.KMLB.SC.Y.0004.000000T0000Z-140110T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 406 AM EST FRI JAN 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...EAST TO SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 8, 3:12 PM EST, 37 minutes earlier.
Area forecast discussion, Jan 8, 3:12 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
312 PM EST WED JAN 8 2014
.DISCUSSION...
TONIGHT/THURSDAY...HIGH PRESSURE RIDGE ACROSS THE SOUTHEAST STATES
WILL LIFT NORTHWARD WITH A MODERATE LOW LEVEL ONSHORE FLOW
PERSISTING. INVERTED TROUGH OFF THE COAST WILL GRADUALLY WEAKEN BUT
WILL STILL KEEP N/NNE WINDS OVER THE INTERIOR AND NRN COAST TONIGHT
AND NE/E WINDS ALONG THE COAST FROM THE CAPE SOUTHWARD. AS THIS
TROUGH DIMINISHES INTO TOMORROW WINDS WILL BECOME EASTERLY ACROSS
THE ENTIRE REGION INTO THE AFTERNOON. THIS ONSHORE FLOW AND
OVERRUNNING MOISTURE WILL CONTINUE TO INCREASE PW VALUES AND RAIN
CHANCES OVER THE NEXT 24 HOURS. AREAS OF LIGHT RAIN GENERALLY
EXPECTED FROM ANY ISENTROPIC LIFT ACROSS THE AREA. HOWEVER GREATEST
POPS (AROUND 60 PERCENT) AND CHANCE FOR LOCALLY MODERATE TO HEAVY
RAINFALL WILL EXIST ALONG THE TREASURE COAST WITH ANY PERSISTENT
ONSHORE MOVING SHOWER BANDS.
SKIES TO GENERALLY REMAIN CLOUDY TO MOSTLY CLOUDY INTO TOMORROW.
TEMPERATURES TONIGHT WILL DROP INTO THE 50S OVER THE INTERIOR AND
VOLUSIA COAST AND REMAIN FAIRLY STEADY AROUND THE MID 60S ALONG
COASTAL AREAS SOUTH OF THE CAPE DUE TO ONSHORE WINDS. WARMING TREND
WILL CONTINUE INTO TOMORROW WITH HIGHS REACHING THE LOW/MID 70S OVER
NORTH CENTRAL FLORIDA AND UPPER 70S FARTHER SOUTH.
THU NIGHT-FRI...LARGE HIGH PRESSURE AREA WILL PUSH OFFSHORE THE
NORTHEAST U.S. WHICH WILL ALLOW LOW LEVEL WINDS TO SLOWLY VEER TO
THE SOUTHEAST ON FRI. THIS WILL CONTINUE TO DRAW MOIST LOW LEVEL
AIR INTO THE AREA. EVEN THE MORE MOIST GFS DOES NOT HAVE A VERY
WELL DEFINED INVERTED TROUGH ASSOCIATED WITH OLD FRONTAL BOUNDARY
TO OUR SOUTH. WHAT THERE IS OF IT IS SHOWN LIFTING NORTH OF THE
AREA LATE FRI. THERE IS NO PROMINENT IMPULSE ALOFT SO MOS POPS ARE
ONLY IN THE 30-40 PERCENT RANGE BOTH PERIODS...SO WILL KEEP
COASTAL POPS AT 30 PERCENT AND TAPER TO 20 PERCENT INLAND.
TEMPERATURES WILL CONTINUE THEIR MODERATING TREND AND EXPECT LOWS
IN THE LOWER 60S NORTH TO AROUND 70 IN THE SOUTHEAST...THEN HIGHS
IN THE UPPER 70S TO AROUND 80 AT THE COAST TO THE LOWER 80S INLAND.
MID 80S ARE POSSIBLE IN THE SOUTH INTERIOR.
SAT-NEXT WED (MODIFIED PREVIOUS DISCUSSION)...AREA SHOULD BE IN
THE WARM SECTOR AHEAD OF THE NEXT COLD FRONT SAT WHICH COULD
PRODUCE NEAR RECORD WARMTH IN THE MID 80S IN BREEZY S/SW FLOW.
THERE WILL BE A 20-30 PERCENT CHANCE FOR SHOWERS. THE 00Z GFS AND
ECMWF HAVE COME INTO GOOD AGREEMENT REGARDING TIMING OF NEXT COLD
FRONT...ON SAT NIGHT. THIS HAS INCREASED FORECAST CONFIDENCE AND
HAVE RAISED POPS TO 40-50 PERCENT SAT NIGHT ACROSS NORTH AND
CENTRAL SECTIONS. THERE APPEARS TO BE ENOUGH LOW LEVEL CONVERGENCE
TO PUSH A BAND OF SHOWERS INTO CENTRAL FL BUT WEAKENING WITH TIME.
HAVE NOT ADDED THUNDER BUT THIS MAY BECOME NECESSARY NORTH OF I 4
CORRIDOR.
COOLER AND DRIER CONDITIONS EXPECTED BEHIND THE FRONT SUNDAY AND
PROBABLY INTO MON. THE GFS/ECMWF DIFFER IN RESPECT TO THE NEXT
FRONT WITH THE ECMWF BEING THE PREFERRED MODEL IN SHOWING A FRONT
APPROACHING TUE WITH CHANCE POPS THEN COLDER/DRIER WED.
&&
.AVIATION...VFR CONDS GENERALLY EXPECTED INTO THIS EVENING. MODEL
GUIDANCE CONTINUES TO SHOW MVFR/IFR CIGS BUILDING INTO THE AREA
TONIGHT AS ONSHORE FLOW CONTINUES TO MOISTEN THE LOWER LEVELS.
HOWEVER TIMING HAS BACKED OFF UNTIL AROUND TO AFTER MIDNIGHT. WILL
TREND TOWARD PREDOMINANT MVFR CONDS FROM 03Z-15Z AND WILL LET LATER
SHIFT MONITOR FOR ANY LOWER CIGS THAT MAY DEVELOP. MAY SEE AREAS OF
LIGHT RAIN DEVELOP ACROSS THE AREA INTO TONIGHT BUT BEST RAIN CHANCES
WILL EXIST ALONG THE TREASURE COAST WITH EXPECTED ONSHORE MOVING
SHRA ACTIVITY.
&&
.MARINE...
TONIGHT/THURSDAY...CORE OF ELEVATED NORTHEAST TO EAST WINDS ACROSS
THE SOUTHERN WATERS WILL GRADUALLY EXPAND NORTHWARD THROUGH TOMORROW
WITH SEAS BUILDING UP TO 7-9 FEET OFFSHORE. A SCA WILL CONTINUE TO
THE GULF STREAM WATERS OF BREVARD AND TREASURE COAST AND THEN SCA
WILL EXPAND TO INCLUDE NEARSHORE BREVARD AND OFFSHORE VOLUSIA INTO
LATE THIS EVENING.
FRI...HIGH PRESSURE CENTER WILL PUSH OFF THE NORTHEAST U.S. WHICH
WILL ALLOW THE LOCAL WINDS TO SLOWLY VEER TO THE SOUTHEAST. SPEEDS
GENERALLY LOOK TO BE 10-15 KNOTS. EXPECT ISOLATED-SCATTERED SHOWERS
ALONG ATLANTIC CLOUD LINES IN THE MOIST SOUTHEAST FLOW.
WEEKEND...SOUTHERLY WINDS WILL BE INCREASING AHEAD OF AN APPROACHING
COLD FRONT ON SAT. EXPECT A SMALL CRAFT ADVISORY MAY BE NEEDED FOR
THE OFFSHORE WATERS. THE FRONT IS STILL SHOWN TO BE PASSING EAST
OF THE WATERS EARLY SUNDAY WITH BRIEF NORTHWEST TO NORTH WIND
SURGE. THE MODELS INDICATE THE PRESSURE GRADIENT WILL EASE
RATHER QUICKLY AS THE HIGH PRESSURE AREA BEHIND THE FRONT IS WEAK
AND VERY PROGRESSIVE.
MON...THERE ARE SOME MODEL DIFFERENCES BUT WOULD EXPECT AS HIGH
PRESSURE PUSHES INTO THE ATLANTIC THAT A 10 KNOT EAST/SOUTHEAST
RETURN FLOW DEVELOPS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 59 74 64 79 / 30 30 30 20
MCO 57 76 62 82 / 30 30 20 20
MLB 64 77 70 81 / 40 50 40 20
VRB 67 78 69 81 / 60 60 40 20
LEE 53 73 61 81 / 30 30 20 20
SFB 57 75 62 82 / 30 30 20 20
ORL 58 75 63 81 / 30 30 20 20
FPR 67 78 68 81 / 60 60 40 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THURSDAY TO 4 AM EST FRIDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 AM EST FRIDAY
FOR COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR COASTAL WATERS
FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-WATERS FROM
SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
SHORT TERM...WEITLICH
LONG TERM....LASCODYHazardous weather outlook, Jan 8, 9:00 AM EST, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 900 AM EST WED JAN 8 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-082300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 900 AM EST WED JAN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... A MODERATE RISK OF RIP CURRENTS IS FORECAST AT AREA BEACHES TODAY. SWIM NEAR A LIFEGUARD AND NEVER SWIM ALONE. .WIND AND SEA IMPACT... NORTHEAST TO EAST WINDS 15 TO 20 KNOTS WILL GENERATE 7 TO 8 FOOT SEAS IN THE GULF STREAM TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MODERATE TO FRESH EAST TO SOUTHEAST WINDS WILL GENERATE HAZARDOUS SEAS THROUGH THE END OF THE WEEK. WINDS WILL SHIFT TO THE SOUTH THEN SOUTHWEST ON SATURDAY WHILE INCREASING TO 20 KNOTS AS A FRONT MOVES ACROSS THE SOUTHEAST STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. LASCODY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 2:50 AM EST | Wind Chill Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 6 hr |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.